Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 13, Pages 2119-2123

On a problem on explicit embeddings of the group

Department of Informatics and Applied Mathematics, Yerevan State University, 1 Alex Manoogian Street, Yerevan 375025, Armenia

Received 27 October 2004; Revised 12 April 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Vahagn H. Mikaelian, “On Finitely Generated Soluble Non-Hopfian Groups, An Application To A Problem Of Neumann,” International Journal of Algebra and Computation, vol. 17, no. 05n06, pp. 1107–1113, 2007. View at Publisher · View at Google Scholar
  • V. H. Mikaelian, “A problem from the kourovka notebook on embeddings of the group $$ \mathbb{Q} $$,” Journal of Mathematical Sciences, vol. 186, no. 5, pp. 781–784, 2012. View at Publisher · View at Google Scholar
  • V. H. Mikaelian, “Varieties Generated by Wreath Products of Abelian Groups,” Journal of Mathematical Sciences, 2013. View at Publisher · View at Google Scholar
  • Сергей Иванович Адян, Sergei Ivanovich Adian, Варужан Сергеевич Атабекян, and Varuzhan Sergeevich Atabekyan, “Центральные расширения свободных периодических групп,” Matematicheskii Sbornik, vol. 209, no. 12, pp. 3–16, 2018. View at Publisher · View at Google Scholar